My last visit my numbers were near the low, still good just near the low. They told me if I Forget and take my Warfarin the next dat that's bad, but if i i am only couple hours late if fine. What about if you take it in the morning by mistake instead of the evening ? Should this be ok unless I don't take any more until the next day, but do I take that in the evening or that morning of the next day?
Hi Gaylahugs. If you miss a dose of warfarin, take it as soon as you can if it's within 12 hours of the missed dose. If it's more than 12 hours since your missed dose, skip the missed dose and go back to your usual dosing times.
Keep a record of missed doses and report these to your doctor at your next visit. I'd also make a note of any late doses.
Try to find a dosing time that will be convenient for you & easy to remember. Aim to take your Warfarin at the same time every day. I take mine at supper time. I have a booklet that I check off when I take my pill. This booklet is a visual reminder that I see every day. Also, I have the pill bottle nearby to where I sit which I see all the time as well.
It may take you a bit of time to get used to this new schedule. You have to develop a habit of taking it every day. So, think about it & figure out what will help you to remind you to take your Warfarin. Put a reminder on the fridge. Set an alarm on your phone. Have a note stuck on your computer. Place a reminder on the TV. Gaylahugs, if you already have a regular daily routine you're halfway there. LOL It might be a good idea to try a few different solutions to find one that fits you best.
Good luck with your dosing schedule. All the best!
from Wendy LiverLips :)
- Warfarin Information for Consumers
- Warfarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Warfarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Sep 2010 • 4 answers
Is a constant headache & swollen feet an after effect of a mild stroke or a side effect of warfarin?
Posted 5 Jul 2011 • 2 answers
Posted 27 Jul 2014 • 1 answer
Posted 8 Feb 2015 • 1 answer
Posted 28 Feb 2015 • 1 answer